Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Left eye vision blurred, given Wysolone 20 for a month. Side effects of the drug ?

Hi, my husband has a problem in his left eye. He is 52 and his vision is become blurred. So the doctor has given him WYSOLONE 20 FOR ONE MONTH. So i just want to know does it have steroids. What are the after effects of this medicines. Will it damage the eyes more or will he get the vision. Please give me a honest and faithful answer. Good day
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hi Preeti,
Thanks for writing in to Healthcare Magic!
The Wysolone is a steroid called Prednisolone and has got many side effects but at times is very beneficial in certain diseases.
Whether it would lead to any benefit will depend on what is causing the vision loss.
Please get the proper and thorough check up of the eye for vision loss.
If an Ophthalmologist does not find any local cause then it may be something more serious in the brain and you should get him examined by an experienced physician.
The side effects of steroid can be Cushing's syndrome and growth retardation in childn; osteoporosis, fractures. Peptic ulceration; glaucoma, cataracts; hyperglycaemia, pancreatitis; increased appetite, obesity. Topical: Thinning and atrophy, systemic absorption with prolonged use over large surface, broken skin or under occlusive dressing. Rash, allergic reactions, pruritus. Intradermal/Intralesional: Local hypopigmentation of hyperpigmented lesions. Ophthalmic: Raised IOP and reduced visual function.
Potentially Fatal: Acute adrenal insufficiency precipitated by infection, trauma or surgery in patients on long-term therapy or following cessation of such therapy. Hypotension following rapid IV injection.
Please note that all the side effect do not appear as a rule but can appear in any one taking them.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor